Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Also....

Posted by Toby on January 11, 1999, at 10:58:56

In reply to Also...., posted by pej on January 7, 1999, at 19:04:25

Both Paxil and Ritalin can cause these side effects in some people. Do you take the Ritalin for ADD or narcolepsy or to boost the Paxil? If anxiety is not a big problem with your depression, maybe switching to a different antidepressant would be helpful. Wellbutrin or Luvox or the new Celexa are good in people who are very lethargic in their depressions. Also, are you getting any early morning sun for about 30 minutes? This has been shown to stimulate melatonin and reset the biological clock enough to relieve lethargy in some people. If you and your doctor discuss what's going on and come to the conclusion that the lethargy isn't a side effect of the medication (although with the sexual side effect, you may end up wanting to switch anyway) but is due to incomplete treatment of the depression, augmenting with thyroid medicine or lithium (although that is not my favorite choice) or pindolol (have seen this work quite well with Paxil) may be a good option.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Toby thread:2134